# SDR YENA200551

- Difficulty date: August 18, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N621JB
- Make and model: Airbus A320-232
- Aircraft serial: 2491
- Aircraft time: 370 hours, 124 cycles
- Engine: Iae V2524A5
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001137
- Part serial: 191002509
- Condition: Odor
- Location: Galley
- Part time: 370 hours, 124 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

F/A REPORTED ACRID BURNING ODOR (NO SMOKE) FROM FWD GALLEY.  ODOR SUBSIDED WHEN COFFEE POTS TURNED OFF.  PERFORMED TSM TASK 24-00-00-810-823, CHECKED PINS AND NOSE TERMINALS BEHIND COFFEEEMAKERS.  OK TO CONTINUE.  PRECAUTIONARY REPLACED BOTH COFFEE MAKERS (S/N 191002510, 191002509).
